# SDR CALA2015110694792

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 101,233 hours, 11,829 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY FOR DOOR 5R, BLUE EXIT SIGN & SEAT 54H - 60H, HALLWAY RT EMER EXIT LIGHT, NOT ENOUGH POWER.  REPLACED EMER EXIT LIGHT BATTERY, BATTERY IS LOCATED BEHIND THE LAST CEILING PANEL ABOVE SEAT 60H.  OPERATIONS CHECKED OK.
